# SDR DL78K040164

- Difficulty date: February 17, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 6,475 hours, 6,651 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18173810
- Part serial: 1359
- Condition: Inoperative
- Location: Lt Wing Te
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON FLAP EXTENSION THRU 2 DEG FLAPS SPLIT AND LOCKED OUT.  DIVERTED TO ORD FOR A 2 DEG FLAP LANDING.  REPLACED LEFT FLAP POSITION TRANSMITTER.
